# SDR SWIA201642689

- Difficulty date: September 16, 2016
- Submitted: October 11, 2016
- Operation: Air carrier
- Aircraft: N821SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15109
- Aircraft time: 26,231 hours, 16,169 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS BAY LOWER FRAME SECTION AT BS 349 HAS AREA OF CORROSION ON FWD SIDE OF FRAME WEB.   REMOVED AND INSTALLED A NEW FRAME IAW SRM.  PRESSURE CHECKED GOOD.
